Polycyclic quasiconformal mapping class subgroups

Research output: Contribution to journalArticle

Abstract

For a subgroup of the quasiconformal mapping class group of a Riemann surface in general, we give an algebraic condition which guarantees its discreteness in the compact-open topology. Then we apply this result to its action on the Teichmüller space.

Original languageEnglish
Pages (from-to)361-374
Number of pages14
JournalPacific Journal of Mathematics
Volume251
Issue number2
DOIs
Publication statusPublished - 2011 Jun 22

Keywords

  • Discrete
  • Polycyclic
  • Quasiconformal mapping class group
  • Teichmüller space

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Polycyclic quasiconformal mapping class subgroups'. Together they form a unique fingerprint.

Cite this